Previous |  Up |  Next


Title: Self-dual subnormal operators (English)
Author: Murphy, Gerald J.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 23
Issue: 3
Year: 1982
Pages: 467-473
Category: math
MSC: 47B20
idZBL: Zbl 0505.47014
idMR: MR677855
Date available: 2008-06-05T21:12:17Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] CONWAY J. B.: The dual of a subnormal operator.To appear, J. Operator Theory. Zbl 0469.47020, MR 0617974
Reference: [2] HALMOS P. R.: A Hilbert space pгoblem book.D. Van Nostrand Co., Princeton (1967). MR 0208368


Files Size Format View
CommentatMathUnivCarol_023-1982-3_5.pdf 435.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo